# SDR CA010628037

- Difficulty date: May 25, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 5,042 hours
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16205700
- Condition: Cracked
- Location: Mlg
- Part time: 5,266 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLANGE OF OUTER WHEEL HALFFOUND CRACKED (4 INCHES) ALONG FLANGE WHERE TIRE BEAD SEATS.
